View-Obstruction Problems
Aequationes mathematicae, Tome 9 (1973), pp. 165-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1973__9_136343,
author = {T.W. CUSICK},
title = {View-Obstruction {Problems}},
journal = {Aequationes mathematicae},
pages = {165--170},
year = {1973},
volume = {9},
zbl = {0265.52003},
url = {http://geodesic.mathdoc.fr/item/AM2_1973__9_136343/}
}
T.W. CUSICK. View-Obstruction Problems. Aequationes mathematicae, Tome 9 (1973), pp. 165-170. http://geodesic.mathdoc.fr/item/AM2_1973__9_136343/